# SDR ASAA0945567

- Difficulty date: May 11, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568197
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD IS CORRODED.  REPAIRED PRESSURE BULKHEAD PER EA 400-53EA-01476.
